# SDR DXTA2024011510609

- Difficulty date: January 15, 2024
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N794QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20638
- Aircraft time: 8,221 hours, 4,722 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR WILL NOT CLOSE. BOTH POWER ASSIST AND MANUAL ATTEMPTS FAILED. DOOR IS BINDING AT THE TOP OF THE CLOSING, STOPS, THEN FALLS OPEN. DOOR NOT COMPLETELY IN THE FULL OPEN POSITION.  ONCE AIRCRAFT WAS PLACED IN HANGER, TECHS CAREFULLY OPENED AND SUPPORT MED. REMOVED ACCESS TO MOTOR AND CABLE, PERFORMED GVI WITH NO ISSUES NOTED. TECHS THAN GAINED ACCESS TO LEVER ASSEMBLY COVER AND STEP LIGHT COVERS. INSPECTED THE INSIDE MECHANISM . FOUND THAT THE MED DOOR WHEN WEIGHT WAS APPLIED WOULD OVER EXTEND AND MANUALLY MOVE THE LOCKING LEVER, AND WOULD MAKE THE DOOR CAPABLE OF STRIKING THE BOTTOM PORTION OF FUSELAGE. ONCE AIRCRAFT WAS PLACED INSIDE HANGER AFTER APPX 30 MINUTES THE DOOR OPERATED NORMALLY. FOUND THAT THE LOCKING HOOK WAS NOT ENGAGING THE DOOR STOPS DURING THE COLD TEMPS WHEN AIRCRAFT WAS PARKED OUTSIDE. TECHS THAN MOVED BY HAND FOUND FOUND THAT THE LOCKING ARMS TO BE DRY. LUBRICATED AS REQUIRED. AN PERFORMED MULTIPLE GOOD OPERATIONAL CHECKS OF THE DOOR LOCKING/UNLOCKING AND ENGAGEMENT OF STOPS. NO OTHER ISSUES NOTED. ONCE LOCKING BAR AND HOOKS WERE LUBRICATED DOOR OPERATED AT ALL POINTS SMOOTH. ALL WORK DONE IAW CL-350 AMM 52-11-00. NO ADJUSTMENTS AND CHANGES WERE MADE TO MED LINKAGE OR LOCKING MECHANISMS. ORIGINAL SUBMISSION DATE: 1/15/2024
